# SDR ASAA2019020528076

- Difficulty date: February 5, 2019
- Submitted: February 9, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 41,291 hours, 12,406 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL AFTER ENGINE START, CONT CAB ZONE TEMP LIGHT ILLUMINATED. EXTINGUISHED WITH MASTER CAUTION RESET. GROUNDED - YES. BIT & PREV FLT OF NR 2 PACK/TEMP CTRLR SHOWS FLT DECK TRIM VALVE FAULT. RESET FAULT. FAULT DID NOT RETURN. BITE TEST SAME GOOD. GND VERIFICATION GOOD. REF AMM 21-61-00.
